# SDR WVE2001F00001

- Difficulty date: August 9, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N409FX
- Make and model: Lear 45LEAR
- Aircraft serial: 095
- Engine: Garrtt TFE7312B
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire Harness
- Part number: 354105230
- Part serial: 1628
- Condition: Chafed
- Location: Rudder Boost
- Part time: 787 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING POST DOCK RUNS THE RUDDER BOOST EICAS LIGHT ILLUMINATED.  INSPECTION/TROUBLE SHOOTING FOUND WIRING HARNESS CHAFED THROUGH THE POWER LINES.  PROBABLE CAUSE:  ROUTING THROUGH LIGHTING HOLE WITHOUT CHAFE PROTECTION AT TIME OF MANUFACTURE.
